# SDR CA140820014

- Difficulty date: August 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 39,456 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED AN UNUSUAL AMOUNT OF THRUST REQUIRED TO MOVE THE ACFT FORWARD.  MAINTENANCE CARRIED OUT AN INSPECTION OF THE BRAKES AND FOUND THAT THE NR 3 BRAKE WAS BADLY DAMAGED.  MAINTENANCE WASN`T ABLE TO SEPARATE THE BRAKE FROM THE MAIN WHEEL.  THE WHEEL AND BRAKE WERE REMOVED TOGETHER.  AN ENGINEERING ANALYSIS HAS BEEN REQUESTED.
